MathSciNet Relay Station
MathSciNet bibliographic data
MR1331321 28A78
Kigami, Jun Hausdorff dimensions of self-similar sets and shortest path metrics. J. Math. Soc. Japan 47 (1995), no. 3, 381–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement